您当前所在位置: 首页 > 学者

马逸尘

  • 30浏览

  • 0点赞

  • 0收藏

  • 0分享

  • 67下载

  • 0评论

  • 引用

期刊论文

TWO-GRID ERROR ES TIMATES FOR THE STREAM FUNCTION FORM OF NAVI ER-S TOKES EQUATIONS*

马逸尘REN Chun-feng MA Yi-chen

(English Edition, Vol 23, No.7, Jul 2002),-0001,():

URL:

摘要/描述

The two-grid finite element approximation to the stream function form of the stationary Navier-Stokes equations was analyzed. The algorithms involve solving one small, nonlinear coarse mesh system, one linear problem on the fine mesh system, and a linear correct problem on the coarse mesh. The algorithms with the correct problem and without the correct problem were discussed. The algorithms produce an approximate solution with the optimal, asymptotic accuracy for any fixed Reynolds number.

版权说明:以下全部内容由马逸尘上传于   2009年05月27日 10时55分45秒,版权归本人所有。

我要评论

全部评论 0

本学者其他成果

    同领域成果